Main Forums > Living With HIV

Help

(1/2) > >>

Charlie:
Hi Everyone,

I have, over the last few day's developed a nasty rash, 'nappy rash' on my legs & slightly, on my arms. It developed after a period of very hot sweaty weather. I am using an antiseptic cream & showering frequently. My question is I have very low CD4 count. I worry that I may be developing a rather more serious skin condition as It is spreading rather than sorting itself out.  Please could anyone help me, I am getting rather distressed about this, is my plan of treatment, antiseptic cream + frequent washing, the best approach to this problem or is there a more effective treatment I should go to the doctor for.


Worried & concerned in the UK...



Charlie xxx

[attachment deleted by admin]

Teresa:
Charlie,

What meds are you on? You better call your doctor and have it looked at. Hope it gets better soon.

Hugs
Teresa

Matty the Damned:
Charlie,

We can't diagnose stuff over the net. Even from pictures. Given your low CD4 count and that the rash does indeed look horrid, my advice is:

GET TO THE BLOODY DOCTOR, MAN!!!!!
Seriously. This isn't stuff to muck around with. Let us know how it goes.

Fond regards,

MtD

Basquo:
If it's itchy or painful, I definitely would seek medical attention as opposed waiting to see if your treatment is working...and I applaud you for asking.  Someone may recognize it and chime in quickly.

Charlie:
Hi Folk's,

I'm not on any meds at the moment, but my doctor is a 30 mile round trip away, so you can see why I would like to treat it my self if it's possible.


Thank's everyone,


Charlie xxx

Navigation

[0] Message Index

[#] Next page

Go to full version